# SDR DALA2021081304678

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 1141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 IN REF NRC 309 CORROSION ON FITTING SUPPORT BELOW ACCESS PANEL 198 FR AT STA 1141IS WHEEL WELL AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00973: FITTING SUPPORT BELOW ACCESS PANEL 198 FR AT STA 1141IS WHEEL WELL AREA WAS REPAIRED PER B757-200 SRM. (1907574)
